# SDR AALA202510237315

- Difficulty date: October 7, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 69,039 hours, 40,796 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Reads Low
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L/H DOOR OPEN ASSIST BOTTLE CHARGE IS LOW, REQUIRES SERVICING. MAINTENANCE SERVICED L/H FWD DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
